# SDR REXA200700016

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8672
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGRESS AFTER BLOCK OUT.  REMOVED AND REPLACED LT BPSU.  FLAPS OPERATIONALLY CHECK GOOD.
